# SDR DALA2022102006784

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N920DU
- Make and model: Boeing 737990ER
- Aircraft serial: 63533
- Aircraft time: 11,047 hours, 4,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER T/O FROM ATL WE HAD A "DIRTY SOCK" SMELL IN THE AIRPLANE. IT SEEMED TO DISSIPATE DURING CRUISE, BUT RETURNED AS WE DESCENDED INTO CVG. PERFORMED DUCT BURNOUT BOTH LEFT AND RIGHT ALSO APU. NO ODORS. INSPECTED LT & RT ACM'S. NO TROUBLE FOUND. RPLD BOTH RECIRC FILTERS. FOUND DIRTY. RAN ENGINES AT T/O PWR- NO ODORS.
